# SDR ASAA1058098

- Difficulty date: July 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 15,630 hours, 4,576 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: KDAE4F
- Condition: Defective
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78128007 STEP D (8) (A) RELAY P963 PINS A2 B2 C2 HAVE MORE THAN 10 VOLTS AC.  REMOVED RT CENTER BOOST PUMP GFI RELAY R55 PER MM 28 22 18 000 801.  INSTALLED GFI R55 RELAY PER MM 28 22 18 400 801.  PERFORMED TASK CARD 7818007 STEP D AND E BOTH STEPS PASSED.
